MathSciNet Relay Station
MathSciNet bibliographic data
MR2859159 91G80 (60E15 90C15 90C46)
Gushchin, A. A. Dual characterization of the value function in the problem of maximizing robust utility. (Russian) Teor. Veroyatn. Primen. 55 (2010), no. 4, 680--704; translation in Theory Probab. Appl. 55 (2011), no. 4, 611–630
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement